# SDR F3LA200500017

- Difficulty date: April 25, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 9,852 hours, 4,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS REPORTED ODOR OF SMOKE ON FLIGHT FROM MZT TO DEN.  FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED TO ELP.  AIRCRAFT LANDED WITHOUT INCIDENT.  TROUBLESHOT SMOKE IN CABIN PER MM 26-17-00-810-804, LAV SMOKE WARNING, NO DEFECTS NOTED; AND PER MM 12-33-21-618-09-02, PRECONDITIONING CHECK OF APU, NO DEFECTS NOTED; AND PER MM 31-50-00-710-01, GROUND SCANNING OF CENTRAL WARNING SYSTEM, NO DEFECTS NOTED.
